The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes

Rafler M, Zessin HN (2015)
Journal of Theoretical Probability 28(4): 1431-1446.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Rafler, Mathias; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
We adapt Johnson's sufficiency postulate, Carnap's prediction invariance postulate and Boge's learn-merge invariance to the context of Papangelou processes and discuss equivalence of their generalizations, in particular their weak and strong generalizations. This discussion identifies a condition which occurs in the construction of Papangelou processes. In particular, we show that these generalizations characterize classes of Poisson and Plya point processes.
Stichworte
Point process
Erscheinungsjahr
2015
Zeitschriftentitel
Journal of Theoretical Probability
Band
28
Ausgabe
4
Seite(n)
1431-1446
ISSN
0894-9840
eISSN
1572-9230
Page URI
https://pub.uni-bielefeld.de/record/2901024

Zitieren

Rafler M, Zessin HN. The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes. Journal of Theoretical Probability. 2015;28(4):1431-1446.
Rafler, M., & Zessin, H. N. (2015). The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes. Journal of Theoretical Probability, 28(4), 1431-1446. doi:10.1007/s10959-014-0543-2
Rafler, M., and Zessin, H. N. (2015). The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes. Journal of Theoretical Probability 28, 1431-1446.
Rafler, M., & Zessin, H.N., 2015. The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes. Journal of Theoretical Probability, 28(4), p 1431-1446.
M. Rafler and H.N. Zessin, “The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes”, Journal of Theoretical Probability, vol. 28, 2015, pp. 1431-1446.
Rafler, M., Zessin, H.N.: The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes. Journal of Theoretical Probability. 28, 1431-1446 (2015).
Rafler, Mathias, and Zessin, Hans Norbert. “The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes”. Journal of Theoretical Probability 28.4 (2015): 1431-1446.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar